Do I need to get more filler or have my Belotero dissolved? Edema? Help! This is 5 days post... - (Photos)
Doctor Answers 4
Belotero in Santa Monica
Have a question? Ask a doctor
Belotero is great under the eyes, but it can cause bruising and swelling temporarily
Once the bruises heal, you will know for sure.
In the meantime, you can try Arnica supplements, avoid heat to the area, and ice on and off to decrease the swelling.
Don't get hyaluronidase now, or else the Belotero will be gone, and you will still have the swelling and bruising.
Wait another week after Belotero injections
You might also like...
If the product was placed deeper and this is just swelling that accompanies the bruising, then it's possible it will resolve on it's own. We would give it a few more days and if the sack has not gone down, you may need to get the product dissolved. You can click the link below to learn more about the Vitrase injections to reverse the effects of Belotero injections.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.